Omitting types algebraically
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 66 (1978) no. 16, p. 101-105
@article{ASCFM_1978__66_16_101_0,
     author = {Monk, J. Donald},
     title = {Omitting types algebraically},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {66},
     number = {16},
     year = {1978},
     pages = {101-105},
     zbl = {0396.03046},
     mrnumber = {526953},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1978__66_16_101_0}
}
Monk, J. Donald. Omitting types algebraically. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 66 (1978) no. 16, pp. 101-105. http://www.numdam.org/item/ASCFM_1978__66_16_101_0/

[1] Halmos, P.R. - Algebraic logic. Chelsea 1962, 271 pp. | MR 131961 | Zbl 0101.01101

[2] Henkin, L., Monk, J.D. and Tarski, A. - Cylindric algebras, Part I., North-Holland 1971, 508 pp. | MR 781929

[3] Keisler, H.J.- Model theory for infinitary logic. North-Holland 1971, 208 pp. | MR 344115 | Zbl 0222.02064

[4] Pinter, C. - Terms in cylindric algebras, Proc. Amer. Math. Soc. 40 (1973), 568-572. | MR 325391 | Zbl 0286.02067